Format

Send to

Choose Destination
Mov Disord. 1996 May;11(3):324-6.

Complex movement disorders induced by fluoxetine.

Author information

1
Department of Neurology, Medical College of Georgia, Augusta 30912, USA.

Abstract

We report two cases of complex movement disorders induced by fluoxetine. A 72-year-old woman developed rhythmic palatal movements, myoclonus, chorea, and possibly dystonia after 2 years of therapy with fluoxetine. On withdrawal of fluoxetine, the movements abated after 5 days and did not recur. The second patient, a 58-year-old man, developed myoclonic jerking and rapid, stereotypic movements of his toes after a year of fluoxetine therapy. These complex movements have not been reported previously as an adverse effect of fluoxetine.

PMID:
8723152
DOI:
10.1002/mds.870110318
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center